# SDR ASAA2021041734596

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,864 hours, 13,491 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN LUBE ON #2 ENG T/C #78472010 FOUND #13 BLADE WITH MISSING CUNI COATING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #13 FAN BLADE ON #2 ENG IAW ASA MTX TASKCARD #78472010.
